Irregular Menstrual Cycle After Taking Birth Control Injection For 1 Month?

Illustration of Irregular Menstrual Cycle After Taking Birth Control Injection For 1 Month?
Illustration: Irregular Menstrual Cycle After Taking Birth Control Injection For 1 Month? lifeapps.io

Hello .. r nMid August, yesterday I took off my kb, after that I was menstruating but it was still normal, after I had been off for a month I had my period again and my period was just blotches and sometimes the spots were brown to black. during menstruation I just had a normal stomachache … but after my menstruation eleven days from there I suddenly felt excruciating pain my back hurt too … but no blood came out … what came out was just the spots just now .. I have checked the urine but the result is negative .. I think why is it ok, please answer, because now I am still experiencing it. r nThank you

1 Answer:

Hi Yusuf,

Thank you for asking Aodokter.

1-month injection of contraception contains active synthetic estrogen and progesterone hormones. After being injected into the body, this family planning prevents pregnancy by modifying the hormonal balance in the body, causing cervical mucus to become thicker, inhibited ovulation, and the uterine wall not ready for fertilization.

Users of injection contraceptives for 1 month, after stopping using FP, may experience irregular menstrual cycles for a while. This condition is usually a side effect of disturbed hormonal balance while still using birth control. Generally, with a healthy and balanced lifestyle, these complaints will improve gradually without requiring special treatment.

The pain in the back and waist that you experience does not always occur related to the 1 month contraceptive injection that you used previously. It could also, this pain arises due to other triggers, for example:

Pinched nerves Urinary tract infection Kidney stones Bladder stones Fibromyalgia (generalized musculoskeletal pain that appears with disturbances in mood, memory, stamina, and sleep) Myomas (benign tumors of the uterine muscles) Ovarian cysts (fluid-filled sacs that grow in the ovaries) Pelvic inflammation ( inflammation of the uterus, fallopian tubes, and ovaries) Constipation (constipation) Inflammation of the intestines, etc. It is better if the pain that appears is of extreme intensity, especially if accompanied by other complaints, such as fever, vomiting, diarrhea, constipation, menstrual disorders, and so on. , You will go to a doctor or an internal medicine specialist so that you can re-evaluate the possibility of an underlying condition. Usually, mild complaints will improve with the administration of ordinary drugs. However, if not, the doctor can advise you to undergo further tests, including laboratory tests, X-rays, ultrasound, CT scan, and so on.

As an initial treatment, you can overcome your complaints by getting plenty of rest, limiting activities that cause excessive contraction of the waist and back muscles, including bending too long, running excessively, lifting heavy objects, and so on. Compress the sore body area with warm water, also take paracetamol medicine to reduce pain. Get used to eat, drink, exercise, and rest more regularly. Avoid taking other drugs carelessly (without a doctor's prescription).

Hope it helps ..

: by

Related Question

Fever Is 5 Days And Platelets Are Low?

Fever Is 5 Days And Platelets Are Low?

(1 year ago)

Good afternoon, I want to ask the doctor, my friend has been fevered for 5 days and after being checked at the platelet health center is low, now it’s been 2 days in the hosp...

(1 year ago)

...

Cause 2 Month Baby Puffs Out The Chest?

Cause 2 Month Baby Puffs Out The Chest?

(10 months ago)

.. I want to ask, I have a baby aged 2 months, If you are sleeping or nenen why does he often puff out his chest? then he spat out and coughed, coughed or didn’t hiccup. Some...

Leave a Reply

Your email address will not be published. Required fields are marked *